# SDR DALA2025072405559

- Difficulty date: July 22, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 76,040 hours, 28,977 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1098837) WHILE THE AIRCRAFT WAS BEING TOWED, A LIFELINE CAUSED DAMAGE TO IT, TWO DENTS ON VERTICAL STABILIZER LEFT INSPAR SKIN, BETWEEN LE STA 196.66-205.86. VERTICAL STABILIZER LEFT INSPAR SKIN, BETWEEN LE STA 196.66-205.86 WAS REPAIRED PER B737-800 SRM 55-30-01-2R REPAIR 4.
